# SDR SIMA20130401006

- Difficulty date: April 1, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Aircraft time: 33,276 hours, 30,549 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

ON FLIGHT 2803 THE CREW REPORTED A STRONG AND PUNGENT ODOR IN THE COCKPIT DURING THE TAKEOFF ROLL.  THE CREW ELECTED TO MAKE A HIGH SPEED ABORT AROUND 120 KTS.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  COMPLIED WITH INSP 05-50-16 EMB MM NO DEFECTS NOTED.  PERFORMED OPERATIONAL CHECK OF BOTH PACK IAW AMB AMM 21-51-00 WITH APU ON ENG OFF.  NUMBER ONE AIR CYCLE MACHINE NEEDED TO BE CHANGED.  REMOVED AND REPLACED A PERFECTLY GOOD AIR CYCLE MACHINE AS DIRECTED IAW EMB AMM 21-51-03 AND THE OPERATIONAL CHECK WAS GOOD IAW 21-51-00 AND IAW ETN-EM-72-034.  THE AIRCRAFT WAS RETURNED TO SERVICE.
